# SDR UALA2011011700275

- Difficulty date: January 17, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 82,674 hours, 10,078 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1282
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DOORWAY 3 LT CUTOUT STA 1282 SKIN HAS A 2" CRACK.  MAJOR REPAIR ACCOMPLISHED: INSTALLED DOUBLER ON DOCK W-U J8679Q IAW EVA 80507A.
